MAUDE Adverse Event Report: WILLIAM COOK EUROPE FORMULA 414 RX RENAL BALLOON EXPANDABLE STENT

WILLIAM COOK EUROPE FORMULA 414 RX RENAL BALLOON EXPANDABLE STENT
Model Number G56975
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturers ref# (b)(4).Blank fields on this form indicate the information is unknown or unavailable.Common name: nin.Summary of investigational findings: no product returned, no imaging available and based on the limited information provided it would be inappropriate to speculate at what may or may not have caused the stent to deploy before the balloon was fully inflated.However, it is noted that the stent was successfully placed in the intended position (iliac) by use of two balloons, but the stent is indicated for use in patients with atherosclerotic disease of t he renal arteries.It was assessed that because any discovered non-conformances were properly dispositioned before qc release, there is evidence that the dhr was fully executed.In addition, no other lot related complaints have been received from the field.It is therefore concluded that there is no evidence that nonconforming product exists in house or in field.Cook medical will continue to monitor for similar events.
 
Event or Problem Description
Description of event according to initial reporter: when the doctor went to deploy the stent, the stent started to flare.One end started to deploy before the balloon was fully inflated.When that happened, the stent moved past the iliac and into the aorta while partially deployed.They used 2 two additional cook balloons (g50328 and g50319) to move the stent back to the correct position and place it successfully.The doctor said the stent location was perfect at the end.This is a renal stent that he was using in the iliac.Patient outcome: the complainant did not report any adverse effects to the patient due to this occurrence.

Brand Name
FORMULA 414 RX RENAL BALLOON EXPANDABLE STENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key10513428
Report Number3002808486-2020-00869
Device Sequence Number19568237
Product Code NIN
UDI-Device Identifier10827002569758
UDI-Public(01)10827002569758(17)221025(10)E3913282
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P100028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2022
Device Model NumberG56975
Device Catalogue NumberFORX414-14-135-7-20
Device Lot NumberE3913282
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2020
Initial Report FDA Received Date09/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;